Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    I just went through the drill…taking the medication since January. I started on 20 mg, then went down to 10, then finally ended up on 5 for the last 5 months. I seemed to do really well on it, and my doc just took me off. Side effects: the ones to watch out for in the beginning are high fever combined with sore throat or an allergic reaction. Either of these and you should contact your doctor ASAP! Otherwise, the only other side effect I had was some initial weight gain as my dose was adjusted. But once that got under control, I easily took the weight off and have been feeling pretty darn good ever since. Good luck!

    Anonymous
    Post count: 93172

    Hi Lisa,
    I too was on tapazole for about 6 months.
    I went into remission, and felt just great. they then weaned me off slowly. It was no good though, All my symptoms
    came back and now I must have RAI.
    But The Endo also said I had the worst case of Graves he had ever seen.
    so everyone is different.
    I had no side effects from the Tapazole, Are you from Canada? That seems to
    be the drug they prescribe here. Anyway Good Luck with The Tapazole.
    Lynn

    Anonymous
    Post count: 93172

    I have been taking Tapazole since the end of August. I lost thirty pounds over the last wto years and everyone was telling me that it was from stress. Once diagnosed, the doctor put me on 30mg of tapazole a day for about six weeks. Four weeks agao it was reduced to 25mg. About a week or two after that I developed a severe rash on my legs and arms. The doctor has now taken me off the drug and has me going for blood tests every two weeks. It seems that my liver function is at 341 which I guess is rather high. I assume it is from the reaction to the drug, but I really don’t know for sure. If anyone out there has had a similar reaction or can tell me what the next drug is like, I would appreciate hearing from you. I would also like to know if anyone has had a similar reaction.
    Thanks.

Viewing 3 posts - 1 through 3 (of 3 total)
  • You must be logged in to reply to this topic.